Table of Contents
International Journal of Partial Differential Equations
Volume 2014, Article ID 407387, 8 pages
http://dx.doi.org/10.1155/2014/407387
Research Article

Numerical Solutions of Two-Way Propagation of Nonlinear Dispersive Waves Using Radial Basis Functions

1Department of Mathematical Sciences, Delaware State University, Dover, DE 19901, USA
2Departamento de Matemáticas, UAM Iztapalapa, Apartado Postal 55-534, 09340 Iztapalapa, DF, Mexico

Received 28 May 2014; Accepted 15 July 2014; Published 3 August 2014

Academic Editor: Nikolai A. Kudryashov

Copyright © 2014 Pablo U. Suárez and J. Héctor Morales. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Ozlem Ersoy, Alper Korkmaz, and Idiris Dağ, “Exponential B-Splines for Numerical Solutions to Some Boussinesq Systems for Water Waves,” Mediterranean Journal of Mathematics, 2016. View at Publisher · View at Google Scholar